Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Missed periods, vaginal spotting, slight breast tenderness. Taking i-pill. Causes for delayed periods?

hi, i have not got periods from 1 and half month.I got little spotting after 2 weeks of previous periods for 3-4 days. i have done urine test before 4 days. the result was negative. but i have not got periods yet. i am also feeling little breast tenderness. I had used i pills first time last month.i dont know whts the reason behind this. i am so confused.
Asked On : Wed, 20 Mar 2013
Answers:  2 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
Emergency pills can alter the menstrual cycle depending on the period of the cycle when you took the pill.
For more details:
So that could be one reason for your delayed periods.
If you had another episode of unprotected intercourse last moth, better to go for pregnancy test once.

Take care.

Answered: Wed, 20 Mar 2013
I find this answer helpful
OBGYN Dr. Aarti Abraham's  Response
Mar 2013
thank you for the query.
The I pill is not a substitute for regular contraceptive use, because the I pill can alter the bleeding pattern of your menstrual cycle.
It is most probably the reason for your irregular spotting between periods.
However, the I pill can also delay your period by a week or more.
If your test result was negative, you can wait for a few more days.
If period does not occur, please consult a gynecologist.
Stress , anxiety, thyroid disorders, polycystic ovaries could also alter the normal pattern of your bleeding.
Take care
Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor